# SDR Y2PA2025061825006

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 59,904 hours, 33,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: UNKOWN
- Part serial: UNKOWN
- Condition: Corroded
- Location: Zone 500
- Part time: 59,904 hours, 33,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE AT C-CHECK IN KBQK, STAMBAUGH AVIATION FOUND CORROSION ON THE L/H WING LOWER SURFACE AT STR. 17 (SKIN SPLICE) AND AT XCW 85.  BLENDED OUT THE DAMAGED AREA, PERFORMED HFEC OPEN HOLE INSPECTION AND  FABRICATED A REPAIR DOUBLER USING 2024T3 .125” AND FILLER USING 7075T6 .063”. THEY PICKED UP THE HOLES, CLEANED, TREATED,  PRIMED AND INSTALLED THE FILLER AND REPAIR DOUBLER IAW MD80 SRM 57-03 AND FLIGHT VEHICLES CONSULTING, INC. ENGINEERING ORDER 25095-1. REPAIR APPROVAL PROVIDED BY ROBERT MANASHI DERT 876272412.  NO OTHER DEFECTS NOTED.
